# SDR ASOA20130119047

- Difficulty date: January 19, 2013
- Submitted: January 20, 2013
- Operation: Air carrier
- Aircraft: N34111
- Make and model: Emb EMB-145XR
- Aircraft serial: 145659
- Aircraft time: 28,802 hours, 15,917 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Structure
- Part number: 14552201601
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK LT HORIZONTAL STAB L/E HAS CORROSION AROUND RIVET HEADS.  MX PERFORMED REPAIR OF THE LT HORIZONTAL STAB L/E IAW EC5530-01116.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
